If you need an accessible version of this item please contact JSTOR User Support

Al Capone and the Death Ray

R. C. Lyness
The Mathematical Gazette
Vol. 25, No. 267 (Dec., 1941), pp. 283-287
Published by: Mathematical Association
DOI: 10.2307/3606559
Stable URL: http://www.jstor.org/stable/3606559
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Al Capone and the Death Ray
Preview not available

Page Thumbnails

  • Thumbnail: Page 
283
    283
  • Thumbnail: Page 
284
    284
  • Thumbnail: Page 
285
    285
  • Thumbnail: Page 
286
    286
  • Thumbnail: Page 
287
    287